MAUDE Adverse Event Report: COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760220DIUA-EN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported by the (b)(6) fda.It was reported that the hospital staff (engineer) inspected the unit.The engineer confirmed the reported issue and found that the printed circuit board (pcb) was faulty.If information is provided in the future, a supplemental report will be issued.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, this 760 ventilator was generating a warning message but there was no alarm sound.The patient was removed from the ventilator and placed on an alternate ventilator without harm.

Brand Name
PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key11619603
Report Number8020893-2021-00050
Device Sequence Number17118211
Product Code CBK
UDI-Device Identifier10884521180932
UDI-Public10884521180932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760220DIUA-EN
Device Catalogue NumberG-760220DIUA-EN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR